RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Belyaev, Mikhail Gennad'evich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 3

Number of views:
This page:150
Abstract pages:379
Full texts:86
References:63
E-mail:

http://www.mathnet.ru/eng/person83071
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. M. Belyaev, E. Burnaev, E. Kapushev, “Computationally efficient algorithm for Gaussian Process regression in case of structured samples”, Zh. Vychisl. Mat. Mat. Fiz., 56:4 (2016),  507–522  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 56:4 (2016), 499–513  isi  scopus
2013
2. M. G. Belyaev, E. V. Burnaev, “Approximation of a multidimensional dependency based on linear expansion in a dictionary of parametric functions”, Inform. Primen., 7:3 (2013),  114–125  mathnet  elib

Presentations in Math-Net.Ru
1. Моделирование анизотропных зависимостей по выборкам с факторным планом эксперимента
M. G. Belyaev
All-Moscow regular scientific seminar "Control Theory and Optimization"
April 28, 2015 11:30
2. Asymptotic behavior of tensor product splines under various smoothing methods
M. G. Belyaev
Advances in Optimization and Statistics
May 16, 2014 17:10   
3. О некоторых методах решения задачи регрессии
M. G. Belyaev
Problems in Stochastic Analysis
November 23, 2013 11:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020